Volume 14, Issue 2 (10-2019)                   IJMSI 2019, 14(2): 19-32 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nikbakhtsarvestani F, Vaezpour S M, Asadi M. Common Fixed Point Theorems for Weakly Compatible Mappings by (CLR) Property on Partial Metric Space. IJMSI 2019; 14 (2) :19-32
URL: http://ijmsi.ir/article-1-970-en.html

The purpose of this paper is to obtain the common fixed point results for two pair of weakly compatible mapping by using common (CLR) property in partial metric space. Also we extend the very recent results which are presented in [17,  Muhammad Sarwar, Mian Bahadur Zada and Inci M. Erhan, Common Fixed Point Theorems of Integral type on Metric Spaces and application to system of functional equations, Fixed point theory and applications, 2015, 2015:217] with proofing a new version of the continuity of partial

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb